MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125325-18
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a mildly tortuous, mildly calcified eccentric distal right coronary artery that was 75% stenosed.After a guide wire crossed the lesion, a 3.25 x 18mm xience alpine stent delivery system was advanced but was unable to cross due to the tortuousity of the vessel so it was then pulled back into the guiding catheter.The stent moved distally from the balloon due to resistance felt with the guiding catheter tip during removal.The device was removed from the anatomy as a single unit.A non-abbott stent was used to successfully complete the procedure.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7075882
Report Number2024168-2017-09327
Device Sequence Number19232765
Product Code NIQ
UDI-Device Identifier08717648199448
UDI-Public08717648199448
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2020
Device Catalogue Number1125325-18
Device Lot Number7042161
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2017
Initial Report FDA Received Date12/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1